MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161207A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices and gore® excluder® iliac branch endoprosthesis devices.Gore® excluder® iliac branch endoprosthesis devices were implanted in the left iliac artery.Because the iliac branch component was implanted slightly more distally than originally planned, but this was intentional and there were no deployment issues such as migration or malposition, the internal iliac component was implanted approximately 1 cm above the flow divider of the iliac branch component to avoid occluding the superior and inferior gluteal arteries.The procedure was concluded without any endoleaks.The patient tolerated the procedure.On (b)(6) 2025, cta revealed the proximal of the internal iliac component interfered with the external iliac side of the iliac branch component, and due to the influence of vessel angulation, the external iliac side of the iliac branch component became narrowed.A bare metal stent was implanted in the external iliac artery side of the iliac branch component.An improvement in abi was observed.It was reported that it seemed there was no compression and thrombus in the iliac branch component.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The iic device instructions for use (ifu) provide instructions for properly positioning the device prior to deployment; users are instructed to align the radiopaque marker of the anatomically proximal (catheter trailing) end of the iic device with the long radiopaque marker on the partially deployed ibc.Therefore, the cause of the primary reported complaint may be attributed to the user not properly aligning the devices during deployment.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23484172
Report Number3013164176-2025-02739
Device Sequence Number18773280
Product Code MIH
UDI-Device Identifier00733132635320
UDI-Public(01)00733132635320(17)280611
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHGB161207A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale